Follow
Jose Israel Rodriguez
Title
Cited by
Cited by
Year
Maximum likelihood for matrices with rank constraints
J Hauenstein, J Rodriguez, B Sturmfels
arXiv preprint arXiv:1210.0198, 2012
492012
Multiprojective witness sets and a trace test
JD Hauenstein, JI Rodriguez
Advances in Geometry 20 (3), 297-318, 2020
39*2020
The maximum likelihood degree of toric varieties
C Améndola, N Bliss, I Burke, CR Gibbons, M Helmer, S Hoşten, ED Nash, ...
Journal of Symbolic Computation 92, 222-242, 2019
292019
Numerical computation of Galois groups
JD Hauenstein, JI Rodriguez, F Sottile
Foundations of Computational Mathematics 18 (4), 867-890, 2018
292018
Euclidean distance degree of the multiview variety
LG Maxim, JI Rodriguez, B Wang
SIAM Journal on Applied Algebra and Geometry 4 (1), 28-48, 2020
282020
Trace test
A Leykin, JI Rodriguez, F Sottile
Arnold Mathematical Journal 4 (1), 113-125, 2018
282018
Maximum likelihood geometry in the presence of data zeros
E Gross, JI Rodriguez
Proceedings of the 39th International Symposium on Symbolic and Algebraic …, 2014
272014
Critical points via monodromy and local methods
AM del Campo, JI Rodriguez
Journal of Symbolic Computation 79, 559-574, 2017
252017
Maximum likelihood duality for determinantal varieties
J Draisma, J Rodriguez
International Mathematics Research Notices 2014 (20), 5648-5666, 2014
222014
Bertini for Macaulay2
DJ Bates, E Gross, A Leykin, JI Rodriguez
arXiv preprint arXiv:1310.3297, 2013
222013
Solving parameterized polynomial systems with decomposable projections
C Améndola, J Lindberg, JI Rodriguez
arXiv preprint arXiv:1612.08807v2, 2021
19*2021
The maximum likelihood degree of mixtures of independence models
JI Rodriguez, B Wang
SIAM Journal on Applied Algebra and Geometry 1 (1), 484-506, 2017
18*2017
Solving decomposable sparse systems
T Brysiewicz, JI Rodriguez, F Sottile, T Yahl
Numerical Algorithms 88 (1), 453-474, 2021
132021
Defect of Euclidean distance degree
LG Maxim, JI Rodriguez, B Wang
Advances in Applied Mathematics 121, 102101, 2020
13*2020
Fiber product homotopy method for multiparameter eigenvalue problems
JI Rodriguez, JH Du, Y You, LH Lim
Numerische Mathematik 148 (4), 853-888, 2021
82021
Data-discriminants of likelihood equations
JI Rodriguez, X Tang
Proceedings of the 2015 ACM on international symposium on symbolic and …, 2015
82015
Computing Euler obstruction functions using maximum likelihood degrees
JI Rodriguez, B Wang
International Mathematics Research Notices 2020 (20), 6699-6712, 2020
72020
Maximum likelihood for dual varieties
JI Rodriguez
Proceedings of the 2014 Symposium on Symbolic-Numeric Computation, 43-49, 2014
62014
A novel method for the solution of the forward displacement problem of spherical parallel manipulators
J Rodriguez, M Ruggiu
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2013
62013
Euclidean distance degree of projective varieties
LG Maxim, JI Rodriguez, B Wang
International Mathematics Research Notices 2021 (20), 15788-15802, 2021
52021
The system can't perform the operation now. Try again later.
Articles 1–20